# SDR 2001UALA00109

- Difficulty date: January 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 10,411 hours, 3,405 cycles
- Engine: Iae V2527A5
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: C60AA0062
- Part serial: 1818
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 10,411 hours, 3,405 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER DUE TO LOSS OF THE GREEN HYDRAULIC SYSTEM.  *S/D*  SERVICED GREEN SYSTEM TO FULL LEVEL AND RAN SYSTEM FOR 4 CONTINUOUS HOURS.  DUE TO NO POSITIVE DISCREPANCIES FOUND WITH GREEN HYDRAULIC SYSTEM QUANTITY INDICATION, REPLACED THE RESERVOIR LOW LEVEL SWITCH AS PRECAUTIONARY.
